Cyclic extensions of degree \(\ell\) over an \(\ell\)-regular number field. (Erratum à l’article: Extensions cycliques de degré \(\ell\) de corps de nombres \(\ell\)-réguliers.) (French) Zbl 0872.11050

Let \(\ell\) be an odd prime and let \(L/K\) be a cyclic extension of degree \(\ell\) of \(\ell\)-regular number fields containing the \(\ell\)th roots of unity. An erroneous formula for the unit index \((E_K: E_K\cap N_{L/K})\) in the article in question [ibid. 6, 407-420 (1994; Zbl 0834.11049)] is corrected. The complete list of all such extensions \(L/K\) has to be slightly modified, correspondingly. A numerical example is rectified and completed.
Reviewer: V.Ennola (Turku)


11R70 \(K\)-theory of global fields
11R18 Cyclotomic extensions
11R20 Other abelian and metabelian extensions


Zbl 0834.11049
Full Text: DOI Numdam EuDML EMIS


[1] Soriano, F., Extensions cycliques de degré de corps de nombres -réguliers, J. Théor. Nombres Bordeaux4 (1994), 407-420. · Zbl 0834.11049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.